MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH MON PED BOLT 6.25X45MM TI; ORTHOSIS,PEDICLE SPINAL FIXATION

MEDOS INTERNATIONAL SàRL CH MON PED BOLT 6.25X45MM TI; ORTHOSIS,PEDICLE SPINAL FIXATION
Model Number 177016245
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation but has yet to be received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from (b)(6) reports an event as follows: it was reported on (b)(6) 2020 that the patient underwent for a surgery.During the surgery, cross threading of screw cap leading to tulip head of screw damage.The surgery was completed successfully with 10 minutes delay.There were no patient consequences reported.Concomitant device reported: unknown setscrews (part# unknown, lot# unknown, quantity unknown ).Unknown rods (part# unknown, lot# unknown, quantity unknown ).This complaint involves one (1) device.This report is for (1) mon ped bolt 6.25x45mm ti.This report is 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.A review of the mon ped scw n/c 6.25x45mm ti was conducted identifying that lot number j287473 was released in a single batch.Batch1: lot qty of (b)(4) were released on 08 aug 2005 with no discrepancies.As a result, the ri identified no issues during the manufacturing and release of this device that could have contributed to the problem reported by the customer.The ri identified no issues during the manufacturing and release of this device that could have contributed to the problem reported by the customer.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
MON PED BOLT 6.25X45MM TI
Common Device Name
ORTHOSIS,PEDICLE SPINAL FIXATION
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key11039797
Report Number1526439-2020-02442
Device Sequence Number13709055
Product Code MNI
UDI-Device Identifier10705034053523
UDI-Public10705034053523
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K010576
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number177016245
Device Catalogue Number177016245
Device Lot NumberJ287473
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/23/2020
Supplement Date Received by Manufacturer01/13/2021
Initial Report FDA Received Date12/18/2020
Supplement Report FDA Received Date02/01/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN LOCKING/SET SCREWS; UNKNOWN RODS